MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER

DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER
Catalog Number MU20503
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation has just started, results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device was not able to build-up a sufficient airway pressure, the intended peep could not be kept as well.Further details are not known by now and thus, this report is filed in abundance of caution.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A dräger field service engineer has tested the device in follow-up of the event.In combination with the dedicated patient circuit system were all readings for pressure/flow as well as for the peep within the specified tolerances.The device was returned to use and is in operation with no new issues reported since then.In an interview with the hospital, dräger could determine that the concerned device was used by a team of external doctors who were called-in for an emergency case.It is known that this external team typically operates another type of neonatal ventilator.Unfortunately, the repeated attempts of contacting the external team were unsuccessful and thus, no further details about the exact course of event could be obtained.In reflection of the aspect that the ventilator itself had no malfunction when having been tested in follow-up of the event and is still in use w/o issues, it is seen likely that the external team of users wasn't trained in the use of the dräger device and had maybe introduced accessories that they have brought with them, and which were not compatible with the dräger device.Dräger finally concludes that the reported observation was most likely related to lack of training and/or applicational aspects.H3 other text : see h10.

Brand Name
RESUSCITAIRE RW82/WBR82
Common Device Name
RESUSCITAIRE RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9783798000
MDR Report Key18157906
Report Number1220063-2023-00045
Device Sequence Number7992507
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public04049098000215
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown